# SDR AALA202502217494

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737823
- Aircraft serial: 44486
- Aircraft time: 4,140 hours, 1,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED 1R GIRT BAR DOES NOT HOLD TIGHTLY IN THE BRACKET. ADJUSTED 1R GIRT BAR. OPERTIONAL CHECK GOOD. PER AMM 25-61-00.
